# SDR ENHA2006P3103

- Difficulty date: March 6, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N77HV
- Make and model: Piper PA-31-350
- Aircraft serial: 318152193
- Engine: Lyc LTIO540J2BD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: LTIO540J2BD
- Part serial: RL37868A
- Condition: Power Loss
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

PILOT REPORTS AFTER ESTABLISHING CRUISE, NOTICED OIL PRESSURE DROPPING, RT ENGINE AND ALSO A LOW FREQUENCY VIBRATION.  PERFORMED (LOW OIL PRESSURE) CHECKLIST PROCEDURE AND SECURED ENGINE.  (K)
